Publication detail

Mutually compactificable topological spaces

KOVÁR, M.

Original Title

Mutually compactificable topological spaces

English Title

Mutually compactificable topological spaces

Type

journal article - other

Language

en

Original Abstract

In this paper we introduce and study the notion of mutual compactificability. Two topological spaces are mutually compacificable if there exists a compact topology on their disjoint union in which the original topologies are induced from the union and every two points from different components of the union have disjoint neighborhoods.

English abstract

In this paper we introduce and study the notion of mutual compactificability. Two topological spaces are mutually compacificable if there exists a compact topology on their disjoint union in which the original topologies are induced from the union and every two points from different components of the union have disjoint neighborhoods.

Keywords

mutual compactificability, theta-regular spaces

RIV year

2008

Released

01.01.2008

Pages from

1

Pages to

10

Pages count

10

BibTex


@article{BUT48316,
  author="Martin {Kovár}",
  title="Mutually compactificable topological spaces",
  annote="In this paper we introduce and study  the notion of mutual compactificability. Two topological spaces are mutually compacificable if there exists a compact topology on their disjoint union in which the original topologies are induced from the union and every two points from different components of the union have disjoint neighborhoods.",
  chapter="48316",
  journal="International Journal of Mathematics and Mathematical Sciences",
  number="Article ID 67083",
  volume="2007",
  year="2008",
  month="january",
  pages="1--10",
  type="journal article - other"
}